# SDR 03257639

- Difficulty date: September 14, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 11,399 hours, 9,718 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Panel
- Part number: 6002113443
- Condition: Damaged
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATION CREW REPORTED BINDING IN ELEVATOR CONTROL.  MAINTENANCE PERSONNEL DETERMINED BINDING TO BE CAUSED BY DAMAGED ELEVATOR VISOR.  VISOR WAS REMOVED AND REPLACED.  A SATISFACTORY FUNCTIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
